# SDR JJBA20220618012

- Difficulty date: June 18, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 37,650 hours, 24,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND COCKPIT STEP EMERGENCY EXIT LIGHT INOPERATIVE. FOUND HARNESS FOR COCKPIT STEP EMERGENCY LIGHT DISCONNECTED. RECONNECTED HARNESS. OPS CHECK SAT.
